Chuanan Wei ; Lily Li Liu ; Dianxuan Gong - Summation formulas for Fox-Wright function

dmtcs:4476 - Discrete Mathematics & Theoretical Computer Science, October 22, 2018, vol. 20 no. 2 -
Summation formulas for Fox-Wright functionArticle

Authors: Chuanan Wei ; Lily Li Liu ; Dianxuan Gong

    By means of inversion techniques and several known hypergeometric series identities, summation formulas for Fox-Wright function are explored. They give some new hypergeometric series identities when the parameters are specified.

    Volume: vol. 20 no. 2
    Section: Combinatorics
    Published on: October 22, 2018
    Accepted on: September 19, 2018
    Submitted on: May 1, 2018
    Keywords: Mathematics - Combinatorics

    Consultation statistics

    This page has been seen 542 times.
    This article's PDF has been downloaded 378 times.